# SDR 2019FA0000407

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: General aviation
- Aircraft: N33LX
- Make and model: Cessna 560XL
- Aircraft serial: 5606010
- Aircraft time: 2,606 hours, 2,409 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Limit Switch
- Condition: Intermittent
- Location: Stabilizer
- Part time: 2,606 hours, 2,409 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER LANDING @ KCHT AND DURING TAXI, NO TAKEOFF CAS MESSAGE WAS DISPLAYED. PILOTS REPORTED THAT AFTER SHUTDOWN THE AIRCRAFT STABILIZER WAS IN THE HIGH SPEED CONFIGURATION. FLAPS WHERE AT 7 DEGREES AND THERE WAS NO CAS MESSAGE DISPLAY OF STABILIZER MIS-COMPARE. FLAPS WHERE MOVE FROM 0 TO FULL NUMEROUS TIMES AND IT WAS NOTED THAT THE 2 POSITION TAIL WAS NOT MOVING. FOUND STABILIZER DOWN-LIMIT SWITCH MALFUNCTIONING. SWITCH WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE PART TT 2606 LDGS 2409. THIS AIRCRAFT HAD HAD IDENTICAL FAILURE WITH SAME CONDITIONS 2 YEARS PRIOR WHEN LANDING @ KGKY. NO TAKEOFF CAS MESSAGE WAS DISPLAYED AND STAB MIS-COMPARE MESSAGE DISPLAY WAS ABSENT. NZ017 PCB WAS REPLACED TO RESOLVE THAT ISSUE PCB TT 2044  LDGS 1880.  AIRCRAFT IS AOG WITH THIS CONDITION AND CANNOT BE FERRY FLIGHTED
